MathSciNet Relay Station
MathSciNet bibliographic data
MR801822 (86k:12001) 12-04 (11Y05 68Q40)
Landau, Susan; Miller, Gary Lee Solvability by radicals is in polynomial time. J. Comput. System Sci. 30 (1985), no. 2, 179–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement